6 doctors weighed in:
I have two kids and after my l child I got on the Depo-Provera provera (medroxyprogesterone) shot, its been two years and no period not even light spotting or anything is that norm?
6 doctors weighed in

Dr. Martin Fielder
Obstetrics & Gynecology
3 doctors agree
In brief: Yes
80% of women on depoprovera for 2 years will be amenorrheic (having no menstural cycles).
If you continue to get your injections on schedule, you'll likely not have any cycles for a long time.

In brief: Yes
80% of women on depoprovera for 2 years will be amenorrheic (having no menstural cycles).
If you continue to get your injections on schedule, you'll likely not have any cycles for a long time.
Dr. Martin Fielder
Dr. Martin Fielder
Thank
Dr. Denise Reeves
Obstetrics & Gynecology
1 doctor agrees
In brief: Probably normal
If you are continuing to take the depoprovera shot, you may not have a period.
If you stop the depoprovera shot, you may not have a period for several months. In this case, you may need a pregnancy test or to see a doctor.

In brief: Probably normal
If you are continuing to take the depoprovera shot, you may not have a period.
If you stop the depoprovera shot, you may not have a period for several months. In this case, you may need a pregnancy test or to see a doctor.
Dr. Denise Reeves
Dr. Denise Reeves
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors